# SDR 20000509SH017

- Difficulty date: April 17, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30723524
- Part serial: 990322901633
- Condition: Scratched
- Location: Post Fir Tree
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH NUMEROUS SCRATCHES AROUND DISK IN THE POST FIR TREE AREA.  LOT NR:  00P048.  (X)
